# SDR CA040715006

- Difficulty date: July 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 10,767 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 65678
- Condition: Broken
- Location: Rocker Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, AN OIL LEAK WAS DISCOVERED ON THE RT ENGINE CYLINDER POSITION NR 2.  UPON INVESTIGATION AND RECTIFICATION, THE MAINTENANCE CREW WAS ATTEMPTING TO REPLACE THE O-RINGS ON THE EXHAUST ROCKER ARM RETAINING BOLT. THE RETAINING NUT AND COTTER PIN CAME OFF AS A COMPLETE UNIT. IT WAS NOTED THAT THE BOLT HAD SHEARED AT THE FIRST ROW OF THREADS. THE BOLT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
